# SDR NACA2019012200003

- Difficulty date: January 22, 2019
- Submitted: January 22, 2019
- Operation: Air carrier
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 41,819 hours, 46,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CORROSION ON LEFT HAND WING SKIN UPPER SURFACE TRAILING EDGE @ W.STA 403 AT REAR SPAR CORD CORRECTIVE ACTION: CORROSION ON LT WING SKIN UPPER SURFACE T/E @ W. STA 403 AT REAR SPAR CHORD BEYOND ALLOWABLE LIMITS IAW SRM 57-20-01 REV 117. REPAIRED IAW SR#4-4200373218 ISSUED DATE 2-OCT-2018 -SERVICEABLE.
